| Model Number |
3100A VENT,115V,60HZ,DOM RNT |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to vyaire medical that the start/stop button is damaged on the 3100 a ventilator.Customer is requesting a ddi (dynamic displacement indicator) board.Furthermore, there was no information regarding patient associated with the reported event.
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.